Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Recursive equivalence types and combinatorial functions


Author: J. Myhill
Journal: Bull. Amer. Math. Soc. 64 (1958), 373-376
MathSciNet review: 0101194
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. C. E. Dekker, A nonconstructive extension of the number system, J. Symbolic Logic vol. 20 (1955) pp. 204-205.
  • 2. J. C. E. Dekker, On certain equations in isols, J. Symbolic Logic vol. 22 (1957) pp. 105-106 and Bull. Amer. Math. Soc. vol. 63 (1957) p. 313.
  • 3. J. C. E. Dekker and J. Myhill, Recursive equivalence types, Univ. California Publ. Math. 3 (1960), 67–213. MR 0117155 (22 #7938)
  • 4. A. Nerode, Some remarks on isolic arithmetic, Notices Amer. Math. Soc. vol. 6 (1958) p. 216.
  • 5. H. G. Rice, On completely recursively enumerable classes and their key arrays, J. Symb. Logic 21 (1956), 304–308. MR 0081243 (18,369e)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1958-10241-4
PII: S 0002-9904(1958)10241-4